I've tried both medications, they both work wonders for my IBS but I can't deal with the blurry vision. Please let me know if anyone else experienced this, and if and when it went away. THANKS!
Will the blurred vision side effect of Librax or Bentyl go away?
Question posted by cleodogfan on 26 March 2010
Last updated on 26 August 2010 by skrahmer
I have been on Librax for 10 months. I still get blurred vision when I take the first pill in the morning. It seems to last about an hour. It is not so bad with the evening pill. I take it for dumping syndrome, and it has given me my life back. I don't like the tranquilizer effect and have been trying to find Quarzan which is clidinium without the tranq. I just live with the vision crap, and it doesn't last that long.
Both Bentyl and Librax contain anticholinergic components, which are know to cause blurred/doubled vision quite frequently... In some people this goes away on it's own, sometimes it goes away by lowering the dose, and sometimes it doesn't go away until the med is discontinued... Sorry to be so vague. Is your IBS triggered by stress? If so, an SSRI or anxiolytic would also be an effective treatment method, and no blurred/vision... Hope this helps... Colin
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.